# SDR WRLA200115

- Difficulty date: September 17, 2001
- Submitted: January 24, 2002
- Operation: Air carrier
- Aircraft: N275WA
- Make and model: Doug MD-11F
- Aircraft serial: 48631
- Engine: Pwa PW4462
- System (JASC): 7320 · Fuel Controlling System
- Part: Fmu
- Part number: 8010003
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

DURING DESCENT, NR 2 ENGINE 'SELECTED FADEC ALT' AND FADEC MAINT' ALERT WITH ENGINE AT VERY LOW FUEL FLOW 'RPM LOW' ALERT THEN ILLUMINATED ENGINE SHUTDOWN IAW CHECK LIST.  ONE RESTART ATTEMPTED, SAME CONDITIONS ENGINE SHUTDOWN AND SECURED IAW CHECKLIST LANDED.  AIRCRAFT LANDED JFK.  ACCOMPLISHED CFDS FOR FAULTS, EEC 2A, AND EEC 2B SHOWED 351-24 FMU RESOLVER SNG.  ACCOMPLISHED RETURN TO SERVICE TEST RAN NR 2 ENGINE OPS CHECK OK, NO FADEC ALERTS ON ENGINE RUN.  (M)
